# SDR CALA2023100602952

- Difficulty date: September 30, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N37560
- Make and model: Boeing 737-9
- Aircraft serial: 67184
- Aircraft time: 1,219 hours, 397 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part serial: 1160C20766
- Condition: Burst
- Location: Mlg
- Part time: 2,083 hours, 657 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ALL 4 MAIN GEAR TIRES BLOWN ON TO LOW SPEED REJECT. FLAGGING LOG PAGE AS SDR TIRES CHANGED ON LOGPAGES 5907050,5907058, 5907067, AND 5907074. #1 MLG WHEEL ASSY REMOVED FOM REF AMM 32-45-11 WHEEL INSPECTION WAS PERFORM ON #1 MLG WHEEL ASSEMBLY. PAINT IS MISSING AND FLAKING ALONG RIM, INBOARD WHEEL BEARING HAS DAMAGED GREASE SEAL, THERMAL FUSE BLOWN, THERMAL DAMAGE INSIDE RIM AND ALL DRIVE KEYS BENT. WORK WAS DONE IN ACCORDANCE WITH ROTABLE COMPLETED ON LOGPAGE 5907050 STEP D OF AMM 05-51-17-210-801 #1 MLG TIRE TORQUED REF AMM 32-45-11 REQUIRES SAFETY BOLTS.WHEEL, TIRE, AS OFF 42-3249-9-0001 3815 ON 42-3249-9-0001 1361 WHEEL, TIRE, AS OFF 42-3249-9-0001 3815 ON 0000 ROTABLE PARTS USED: 1706208,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1706208 SN OFF 3815. #2 MLG WHEEL ASSY REMOVED FOM REF AMM 32-45-11 WHEEL ROTABLE COMPLETED ON LOGPAGE 5907058 WHEEL INSPECTION WAS PERFORM ON #2 MLG WHEEL ASSEMBLY. PAINT IS MISSING AND FLAKING ALONG RIM, INBOARD WHEEL BEARING HAS DAMAGED GREASE SEAL, THERMAL FUSE BLOWN, THERMAL DAMAGE INSIDE RIM, ALL DRIVE KEYS BENT, DENT AND SCRATCH ON EDGE OF RIM. WORK WAS DONE IN ACCORDANCE WITH STEP D OF AMM 05-51-17-210-801 INSTALLED #2 MLG TIRE REF AMM 32-45-11.WHEEL, TIRE, AS OFF 42-3249-9-0001 4632 ON 0000 WHEEL, TIRE, AS OFF 42-3249-9-0001 4632 ON 42-3249-9-0001 4970 ROTABLE PARTS USED: 42-3249-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1651729 SN OFF 4632. #3 MLG WHEEL ASSY REMOVED FOM REF AMM 32-45-11 PERFORMED WHEEL BEARING FAIL.
